I'm taking a Blood Pressure medicine and Tylenol is the only thing I can take for aches and pain. Is Tylenol compatable with Simvastatin?
11 Aug 2009
I have not found any problems listed for Tylenol with Zocor. But Zocor does not mix with some Blood Pressure Meds. I did find these drugs for sure do not mix. ie:
•gemfibrozil (Lopid), clofibrate (Atromid-S), or fenofibrate (Tricor);
•niacin (Nicolar, Nicobid, Slo-Niacin, others);
•cholestyramine (Questran) or colestipol (Colestid);
•a blood thinner such as warfarin (Coumadin); or
•amiodarone (Cordarone), diltiazem (Cartia, Cardizem, Dilacor, Tiazac), or verapamil (Verelan, Calan, Isoptin);
•erythromycin (E-Mycin, Ery-Tab, others), clarithromycin (Biaxin), or telithromycin (Ketek);
•an antifungal medication such as itraconazole (Sporanox), fluconazole (Diflucan), or ketoconazole (Nizoral);
•drugs that weaken your immune system such as cancer medicine or steroids, cyclosporine (Neoral, Sandimmune, Gengraf), sirolimus (Rapamune), tacrolimus (Prograf), and others;
•HIV or AIDS medication such as amprenavir (Agenerase), indinavir (Crixivan), nelfinavir (Viracept), ritonavir (Norvir), lopinavir-ritonavir (Kaletra), or saquinavir (Invirase, Fortovase).
Your Pharmacy can give your the run down.
The idea better safe than sorry.
I wish you the best.
11 Aug 2009
I'm not to knowlagable about your medication,but I looked it up and could not find anything saying not to but it seems to serious and I do not know much about statins so I would call a pharmacist and ask him/her just to be safe. It did say monitor how much grapefruit juice for some reason? Sorry I couldn't help more but I know mainly opiates,cuz I've been on them for so long.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... need is Tylenol for breakthrough pain. I've tried taking Tylenol for a week and it do a damn thing for the breakthrough pain. I am still ...
5 answers • 2 May 2010
... labs.Should I stop taking Simvastatin?
1 answer • 23 Jun 2011
If i stop i can feel all the energy drain from my legs could this drug be causing this i also have under active thryoid i am taking 10mgs of ...
3 answers • 21 Aug 2011
I wake up after taking Xyrem and I have immense pain in my shoulder and arm. I'm pretty sure I may have fallen down the stairs or something, but ...
1 answer • 21 Nov 2011
I have been off of simvastatin for over 3 months. every time i think i am getting better, something else comes up. I now have severe pain in my right ...
1 answer • 28 May 2012